Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Constipation And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Constipation..."miracle cure"

You asked about my HIV stats...I have been HIV poz for 27yrs & Aids 18yrs & you are right about what I can & can't do because of the pain. Is the bowel damage permanent from opiods? I recently read about someone on Relistor for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Follow-up note appreciated. If any reader knows of any product similar to (and cheaper) than Relistor for constipation in setting of chronic narcotic use for pain please post! KH... Read more »

Constipation

Dear Docs, I have been possitive for 18 years and had my first AIDS diagnosis back in 1994. I have... Read more »

constipation with bleeding

dear Doc,first I want to thank you for the time you take to answer thease questions .second,my... Read more »
Articles
TheBody.com

Constipation

Constipation WHAT CAUSES IT? HIV meds. Although constipation is apretty uncommon side effect with HIVdrugs, each of the following has beenknown to cause constipation, but in lessthan 7% of people: Invirase Norvir Retrovir Reyataz ... Read more »
TheBody.com

Gas

Gas Other causes may include: Constipation Hepatitis Hormonal changes Indigestion Inhaling air while eating Inflammation of the stomachlining Irritable bowel syndrome Ulcers Besides beans, milk products andeggs, many... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction Gastrointestinal (GI) and hepatobiliary symptoms are ubiquitous in HIV disease. It is estimated that up to 93% of patients will have significant GI symptoms at some point during the course of their HIV illness. 1 Further, as HIV... Read more »
Body Positive

Is It AIDS or Is It Aging?

As an HIV/AIDS nutritionist and health educator, I work with many people who are over 50. I know that aging brings on medical, economic, social, nutritional and energy problems even in the absence of any disease. HIV disease creates similar problems... Read more »
Connect With Others

CONSTIPATION ISSUES ON MEDS TAKING

Posted by Jet, 3 Replies
Recently a toxoplasma infection got me admitted to the hospital and the test result of my blood came HIV+.(First time with a CD4 COF 130.oN MY DISCHARGE DAY,i was pricribed Adiazine,daraprim,Losec,leucovorin and dexametozone which till now is... Read more »

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

Silly question, maybe

Posted by Anonymous, 2 Replies
I have what may seem to be a stupid question reguarding HIV. Is it possible that when a person has HIV that they can have constipation,bloody stools,hemerroids and hair loss? I have heard of the other symptoms of HIV and wasn't sure if maybe these... Read more »

STOOL CHANGES

Posted by Anonymous, 1 Reply
IS CONSTIPATION A BOWEL CHANGE ASSOCIATED WITH HIV OR IS IT JUST THE DIAREHIA? SOMEONE PLEASE HELP.

Read more »